ISSN: 1813-0410

Author : Dheiaa Mohammed, Karrar

Modified (LTB) Algorithm For Image Compression By Using Standard MV-Algebra

Husein Hadi Abbass; Karrar Dheiaa Mohammed

journal of kerbala university, 2012, Volume 8, Issue 2, Pages 212-228

In this paper ,we introduce a new method as a modified of the (LTB) algorithm for image compression, by using the standard MV-algebra (A, , ~ ,0), where A=[0,1] is the unit interval of real numbers with the internal binary operation which is defined by x y=min {1, x+y }and the internal unary operation ~ x =1-x, for all x,y belong to A and a constant 0. We prove some mathematical properties of standard MV-algebra to use them as a mathematical support in our modified method, we call this method (CSLTB). A comparison was made between our method and (LTB algorithm , JPEG algorithm) by the PSNR (Peak signal Noise Ratio) and RMSE (Root Mean Square Error).Show that our method has better performance.